# SDR SWAA2022011254375

- Difficulty date: December 17, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#66-186 FWD CARGO COMPARTMENT FLOOR PANEL 120CF CORRODED ; / [01] FLOOR PANEL 120CF REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A. LENGTH OF CORRODED AREA MORETHAN 20'.; [02] VERIFIED MATERIAL TO BE A-TAG# A106979; P/N 2024-T3 IAW AMM 25-52-01-201-801.; [03] FABRICATED FLOOR PNL 120CF IAW AMM 25-52-01-201-801.; [04] INSPECTION CW STEPS 1-3; [05] OK TO TREAT AND PRIME; [06] TREATED & PRIMED FLOOR PANEL 120CF IAW AMM 51-21-72-370-804; [07] TREAT AND PRIME C/W; [08] COMPLETE AUDIT C/W
